# SDR CALA2022121403371

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Fr 68 To 69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. L/H OTBD BEAM AT FR 68 TO 69 CORRODED. () REMOVED CORROSION I.A.W SRM 51-74-00 L= 0.776" W= 2.034", D= 0.0 1, INSTALLED FLOOR BEAM LH OTBD I.A.W SRM 51-42-11 EMP#: V936321 25 FOUND OUT OF LIMITS I.A.W SRM 53-00-14-283-002, REMOVED LH OT WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 480 B BEAM AT FR68 TO FR69 FROM MAIN CABIN FLOOR I.A.W SRM 51-42-11. 26 LOCATED AND DRILL NEW BEAM P/N D5347218820401 I.A.W SRM 51-44-1
